# SDR CHQA200800153

- Difficulty date: July 22, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N466CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7627
- Engine: Ge CF343B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 601R7528655
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5581, IND TO IAH.  DURING CRUISE THE FLIGHT CREW RECEIVED A HYD 2 SYS LOW PRESS MESSAGE.  THE HYDRAULIC PAGE WAS BROUGHT UP IT WAS CONFIRMED THAT THE SYSTEM WAS INDICATING 0% QUANTITY AND VERY LOW PRESSURE.  THE QRH PROCEDURES WERE FOLLOWED, AND THE FLIGHT DIVERTED TO KBNA WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE HYDRAULIC SYSTEM AND FOUND A PIN-HOLE IN THE SYSTEM 2 HYDRAULIC LINE GOING THROUGH THE AFT EQUIPMENT BAY.  THE HYDRAULIC LINE WAS REPLACED ALONG WITH THE HYDRAULIC PUMP AND THE SYSTEM LEAK AND OPS CHECKED GOOD.  (A)
